# SDR CA010301017

- Difficulty date: January 17, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft time: 18,244 hours, 7,485 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 32,338 hours, 8,110 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) ON FINAL INTO YYZ, RIGHT ENGINE SHUTDOWN, 4 MINUTES TO LANDING. ENGINE SHUTDOWN CHECKLIST COMPLETED. LANDED WITHOUT INCIDENT. ON INSPECTION OF RT ENGINE METAL FOUND IN TAILPIPE. RT ENGINE REPLACED. OFF PART NUMBER 6-7200-9-0002, SERIAL NUMBER 2611.2001-03-06 TC: EXPECT OPERATOR TO FOLLOW-UP WHEN TEAR DOWN AVAILABLE.
